# SDR UHLA201602020103

- Difficulty date: February 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 28,144 hours, 16,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 SLIDE GIRT BARS MALFUNCTIONED.  R & R GIRT BAR ON L2 DOOR SLIDE IAW AMM 52-12-41.  OPS CHECK GOOD.
